# SDR IPXA2017120724257

- Difficulty date: December 7, 2017
- Submitted: December 8, 2017
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 57,893 hours, 12,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ALEFT DOOR EMER EXIT SIGN FELL OFFREINSTALLED EMER EXIT SIGN IAW MD 11 MM 33 27 05 400
